Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Schwinghammer, Jan, Birkedal, Lars, Pottier, Francois, Reus, Bernhard, Stovring, Kristian and Yang, Hongseok (2012) A step-indexed Kripke model of hidden state. Mathematical Structures in Computer Science, 23 (1). pp. 1-54. ISSN 0960-1295

Fernández, Maribel and Mackie, Ian (2007) More developments in computational models: introduction. Mathematical Structures in Computer Science, 17 (4). pp. 585-586. ISSN 0960-1295

Mackie, Ian and Plump, Detlef (2007) Theory and applications of term graph rewriting: introduction. Mathematical Structures in Computer Science, 17 (3). pp. 361-362.

Reus, Bernhard and Schwinghammer, Jan (2006) Denotational semantics for a program logic of objects. Mathematical Structures in Computer Science, 16 (2). :313-358. ISSN 1469-8072

Fernández, Maribel and Mackie, Ian (2006) Developments in computational models: introduction. Mathematical Structures in Computer Science, 16 (4). pp. 553-555.

Fernández, M, Mackie, I and Sinot, F-R (2005) Closed Reduction: explicit substitutions without alpha conversion. Mathematical Structures in Computer Science, 15 (2). pp. 343-381. ISSN 0960-1295

Reus, Bernhard and Streicher, Thomas (1999) General Synthetic Domain Theory - A Logical Approach. Mathematical Structures in Computer Science, 9 (2). pp. 177-223. ISSN 0960-1295

Reus, Bernhard and Streicher, Thomas (1999) General synthetic domain theory – a logical approach. Mathematical Structures in Computer Science, 9 (2). pp. 177-223. ISSN 0960-1295

Sassone, Vladimiro (1998) An axiomatization of the category of Petri net computations. Mathematical Structures in Computer Science, 8 (2). pp. 117-151. ISSN 09601295

Fiore, Marcelo (1997) An enrichment theorem for an axiomatisation of categories of domains and continuous functions. Mathematical Structures in Computer Science, 7 (5). pp. 591-618. ISSN 09601295

This list was generated on Tue Nov 21 10:09:58 2017 GMT.